# SDR CA091005002

- Difficulty date: September 18, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 868 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Body
- Part number: 625601
- Condition: Obstructed
- Location: Engine
- Part time: 870 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) THROTTLE WAS JAMMING AFTER INTIAL FLIGHT, FROM BEING PICKED UP AFTER THE PAINT JOB.  AFTER ANOTHER GROUND RUN-UP AT AIRPORT, THE THROTTLE JAMMED AGAIN, SO THE ENGINE COWL WAS REMOVED FROM THE ACFT.  THROTTLE CABLE WAS REPLACED AT OWNER REQUEST, THEN RAN THROUGH ITS TRAVELS UPON THROTTLE BEING RAN THROUGH ITS TRAVEL, IT WAS NOTICED THAT THE THROTTLE WAS NOT OPENING AS MUCH AS IT SHOULD BE. UPON LOOKING UP IN THE THROAT OF THE ENGINE`S AIR THROTTLE BODY. WE FOUND 2/3 OF A SHEET OF SCOTCH-BRITE GENERAL PURPOSE HAND PAD, STUCK IN THE THROAT OF THE THROTTLE BODY JAMMED AGAINST THROTTLE`S BUTTERFLY VALVE. AFTER REMOVING THE SCOTCH-BRITE FROM THE UNIT, THE THROTTLE WAS RUN THROUGH ITS TRAVELS AGAIN AND IT WORKED FINE. THE PLANE WAS THEN RUN-UP AND PUT THROUGH ALL ITS CHECKS, ALL CONTROLS WORK.
